Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

amerolo

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male

Recent Profile Visitors

617 profile views
  1. ^ Seconding ^ Missing a few pills does absolutely nothing. Don't double up. Just continue as if you never missed a pill.
  2. I eat whatever I want (currently on Accutane). Acne sucks, but restrictive diets are even worse. One of my friends has been off Accutane for about a year and smokes copious amounts of marijuana and therefore eats worse than anyone I have ever known. His skin is perfect. However, acne or not, everyone should try to eat healthy.
  3. Good news - it seems like the higher dose is beginning to do it's thing and the cysts are improving. Nose cyst has dried up and looks like it will flake off sooner or later. Cheek cyst has shrunk. Oddly enough the chin cyst has turned into sort of a blister/pimple type thing and is quite small but sticking out almost a centimeter. Anyone know what this is/how to treat it? Also: has anyone else noticed it taking 1-2 weeks for the effects of a higher dose to become apparent?
  4. Accutane side-effects go away in about a month from what I've heard. It's most likely just an imagined effect anyway, there has been no proof it actually makes it harder for you to learn.
  5. Yes, it is, but you should ask your dermatologist for a moisturizer recommendation.
  6. I'm assuming you're living in the USA but unsure...anyway, where I live for generics 10mg-40mg its about $150-$220 a month. Raise the dosage to 60 or 80mg and you're looking at more. I'd say somewhere between $2-300 is most likely. Good luck... Edit: And of course as the person below me said, if you have insurance it's obviously much cheaper. I assumed you're uninsured though, otherwise you wouldn't be worried about the price. Jesus, is it really that expensive? That's twice what Roche Acc
  7. I don't know how much this guy is wearing, it's hard to tell from the pictures, but minimal cover-up use (like one or two spots) is not noticeable at all. I talked to my uncle about skin problems, and he has been wearing small amounts of coverup for his rosacea for years and I never noticed once.
  8. I get this too. It is very perplexing. Every existing cyst swells to about 2x normal size, and then returns to normal in a few hours. Needless to say I won't be having another sip of alcohol until the end of my treatment.
  9. Looks good man. I sometimes get self conscious about using a little coverup for pimples/hyper-pigmentation but I'm pretty sure it isn't noticeable since I use it very sparingly. I can't wait until my skin looks the same with make-up as without.
  10. The cysts I got during IB left no scars. There is some hyper-pigmentation but it is fading. I don't know if Accutane affects collagen production but I have noticed that my skin seems thinner than it was before treatment. A friend who took tane for severe nodular acne told me that after his 6 month course his skin seemed to become thicker and any remaining scars improved drastically.
  11. I think so. I'm not sure what the pharmacological reason for this is (only a 3rd year micro student), but you are basically being poisoned so it would make sense that some brain functions might be impaired. I have had a harder time concentrating on things, and it seems to be a result of mild depression brought on by Accutane.
  12. So I have been on Accutane for 4 months. I started on 30 mg, went up to 40, and just last week moved to 80. I haven't had a new pimple for a month or two. However, I have 3 or so impossibly persistent cysts that are driving me completely crazy. The first is on my chin, quite large (although it seems to be shrinking very gradually) and has been active for about 3 months. The next is on my cheek, same story. The last one is the worst, it is on my nose seems to be a cyst but it looks sort of like
×